MathSciNet Relay Station
MathSciNet bibliographic data
MR1503109 DML
Hildebrandt, T. H.; Schoenberg, I. J. On linear functional operations and the moment problem for a finite interval in one or several dimensions. Ann. of Math. (2) 34 (1933), no. 2, 317–328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement